%0 Journal Article
	%A S.Krishnamoorthy and  R.Arul Doss
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 44, 2010
	%T Commuting Regular Γ-Semiring
	%U https://publications.waset.org/pdf/3837
	%V 44
	%X We introduce the notion of commuting regular Γ-
semiring and discuss some properties of commuting regular Γ-
semiring. We also obtain a necessary and sufficient condition for
Γ-semiring to possess commuting regularity.
	%P 1101 - 1103